MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RMT261414
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products and therapy dates: asked but unavailable.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential device or procedure-related adverse events that may occur and/or require intervention include, but are not limited to, endoleak and aneurysm enlargement.
 
Event or Problem Description
On (b)(6) 2014 the patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.The initial aneurysm size is reportedly unavailable.On (b)(6) 2017 a reintervention was performed whereby an aortic extender component was placed to treat a proximal type i endoleak.No additional information regarding the endoleak or intervention was available.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Manufacturing site name and address corrected.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10652023
Report Number3007284313-2020-01100
Device Sequence Number14342072
Product Code MIH
UDI-Device Identifier00733132610631
UDI-Public00733132610631
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2014
Device Model NumberRMT261414
Device Catalogue NumberRMT261414
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/23/2020
Supplement Date Received by Manufacturer04/29/2021
Initial Report FDA Received Date10/08/2020
Supplement Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR